# SDR REXA2019112641657

- Difficulty date: October 24, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 27,548 hours, 18,314 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670313851
- Condition: Corroded
- Location: Bs 394-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION IN STGR 21RH AND SPLICE BTW FS=394.00 TO FS=485 (FUS)(TCI: 53-20-311).
CORROSION LEVEL 2. STGR 21RH AND SPLICE BTW FS=394.00 TO FS=485 WERE REPLACED PER CRJ/900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-20-001-001-A01
ADDITIONAL PART: SH670-33252-1
